Alert archive / Indiana / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 1, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Feb 19, 2026, 8:16 PM EST for Wayne County, Indiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2026, 8:16 PM EST (01:16 UTC)
- Expired
- Feb 19, 2026, 8:41 PM EST
- In force
- 25 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wayne County, IN
The radar
The Indianapolis radar (KIND), 110 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 19, 1:20 PM EST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 19, 6:57 PM EST, 1 hour 19 minutes earlier. Its key messages:
- 1) Potential for severe thunderstorms late this afternoon into the evening. Gusty winds occur Friday behind a cold front. 2) Below normal temperatures late weekend into early next week.
Area forecast discussion, Feb 19, 6:57 PM EST, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 657 PM EST Thu Feb 19 2026 .WHAT HAS CHANGED... Minor adjustments to timing of this afternoon's showers and storms. && .KEY MESSAGES... 1) Potential for severe thunderstorms late this afternoon into the evening. Gusty winds occur Friday behind a cold front. 2) Below normal temperatures late weekend into early next week. && .DISCUSSION... 1) Strong mid-level flow with deep moisture will shift into the area late this afternoon into the evening. Long and curved hodographs will be in place across our southern areas... especially near a warm front across our Tri- State counties this evening. Main issue holding back a more widespread event will be a lack of strong instability and some doubt as to how far north the warm front reaches during our relative max in destabilization. The very latest HRRR runs along with local WOFS window signal the best moisture could stay south of our CWA entirely. Where convection does develop, cell mode is likely to be supercellular. Large hail is a low-end concern, with the main concerns being damaging wind and an isolated tornado threat. This parameter space could support a stronger tornado depending on overlap of all the environmental factors. KEY MESSAGE 2) As an upper level trough digs into the northeast US, a northwesterly flow pattern will develop across the middle Ohio Valley. The lowest mid-level heights occur starting Sunday and continuing into Tuesday morning. A cold surface high pressure building into the region Monday night and early Tuesday will bring lighter winds and the lowest overnight low temperatures due to peak radiational cooling conditions. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... Showers and thunderstorms will overspread the area this evening as a warm front lifts north through the Ohio Valley. A few strong to severe storms will be possible into this evening, especially in vicinity of KDAY. Showers and thunderstorms will taper off from the west overnight as a cold front moves through the region. Until then, MVFR to locally IFR conditions will be possible with the showers and storms. In addition, marginal LLWS will be possible into the overnight hours. VFR conditions will prevail through the second half of the TAF period. Behind the front, winds will become westerly late tonight and increase heading into Friday. Gusts to around 30 knots will be possible during the daytime period on Friday. OUTLOOK...MVFR ceilings possible Sunday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && DISCUSSION... AVIATION...JGL
Hazardous weather outlook, Feb 19, 1:32 PM EST, 6 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 132 PM EST Thu Feb 19 2026 INZ050-058-059-066-073>075-080-KYZ089>097-OHZ042-051>054-060>063- 070>072-077>080-201845- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Darke-Miami-Champaign-Clark-Madison-Preble-Montgomery-Greene-Butler- Warren-Clinton-Hamilton-Clermont-Brown-Highland- 132 PM EST Thu Feb 19 2026 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are expected this afternoon and evening. Scattered severe thunderstorms will be capable of producing large hail, damaging winds, and isolated tornadoes. Also, localized flooding will be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Wind gusts of 35 to 40 mph will be possible Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. KYZ098>100-OHZ026-034-035-043>046-055-056-064-065-073-074-081-082- 088-201845- Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Shelby-Logan-Union- Delaware-Franklin-Licking-Pickaway-Fairfield-Ross-Hocking-Adams-Pike- Scioto- 132 PM EST Thu Feb 19 2026 This Hazardous Weather Outlook is for northeast Kentucky, northern Kentucky, central Ohio, south central Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are expected this afternoon and evening. Isolated severe thunderstorms will be capable of producing large hail, damaging winds, and a tornado or two. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Southwest to west wind gusts of 35 to 40 mph will be possible Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Feb 19, 8:08 PM EST, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
808 PM EST Thu Feb 19 2026
OHZ042-060-200145-
Darke OH-Preble OH-
808 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN PREBLE
AND SOUTHEASTERN DARKE COUNTIES THROUGH 845 PM EST...
At 808 PM EST, a strong thunderstorm was located near New Paris,
moving northeast at 30 mph.
HAZARD...Wind gusts up to 45 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Arcanum, New Paris, New Madison, Wayne Lakes, Eldorado, Verona, West
Manchester, Gordon, Ithaca, Castine, Interstate 70 at US Route 127,
and New Hope.
This includes I-70 in Ohio between mile markers 1 and 12.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3975 8468 3982 8481 4004 8465 3995 8445
TIME...MOT...LOC 0108Z 220DEG 25KT 3984 8471
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...45 MPH
NovakSpecial weather statement, Feb 19, 8:12 PM EST, 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
812 PM EST Thu Feb 19 2026
OHZ070-071-077-200145-
Hamilton OH-Warren OH-Butler OH-
812 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN HAMILTON...
BUTLER AND SOUTHWESTERN WARREN COUNTIES THROUGH 845 PM EST...
At 812 PM EST, a strong thunderstorm was located over Forest Park,
moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Cincinnati, Hamilton, Middletown, Fairfield, Mason, Lebanon, Forest
Park, Sharonville, Monroe, Blue Ash, Loveland, Trenton, Franklin,
Springdale, Reading, Montgomery, Harrison, North College Hill,
Madeira, and Wyoming.
This includes the following Interstates...
I-71 in Ohio between mile markers 11 and 32.
I-75 in Ohio between mile markers 10 and 36.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3954 8463 3954 8431 3940 8414 3927 8424
3927 8426 3922 8432 3921 8431 3921 8429
3917 8432 3925 8479
TIME...MOT...LOC 0112Z 210DEG 29KT 3929 8456
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HatzosThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 8:08 PM EST | Special Weather Statement | ILN | Preble | 37 min |
| Feb 19, 8:12 PM EST | Special Weather Statement | ILN | Butler | 33 min |
| Feb 19, 9:08 PM EST | Special Weather Statement | ILN | Greene | 37 min |
| Feb 19, 9:11 PM EST | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 34 min |
| Feb 19, 9:16 PM EST | Special Weather Statement | ILN | Butler | 29 min |
| Feb 19, 9:40 PM EST | Special Weather Statement | ILN | Montgomery, Warren | 35 min |
| Feb 19, 9:46 PM EST | Special Weather Statement | ILN | Greene | 44 min |
| Feb 19, 9:49 PM EST | Tornado Warning | ILN | Greene, Montgomery, Warren | 26 min |
| Feb 19, 9:53 PM EST | Tornado Warning | ILN | Greene | 13 min |
| Feb 19, 10:01 PM EST | Flash Flood Warning | ILN | Clark, Clinton, Greene, Madison, Warren | 3 hr |
| Feb 19, 10:07 PM EST | Areal Flood Advisory | ILN | Butler, Clark, Greene, Montgomery, Preble, Warren | 11 hr |
| Feb 19, 10:09 PM EST | Severe Thunderstorm Warning | ILN | Clinton, Greene | 23 min |
| Feb 19, 10:11 PM EST | Special Weather Statement | ILN | Franklin | 34 min |
| Feb 19, 10:20 PM EST | Flash Flood Warning | ILN | Fayette, Madison | 3 hr |
| Feb 19, 10:25 PM EST | Special Weather Statement | ILN | Madison | 35 min |
| Feb 19, 10:38 PM EST | Areal Flood Advisory | ILN | Franklin, Pickaway | 11 hr |
| Feb 19, 10:50 PM EST | Special Weather Statement | ILN | Warren | 25 min |
| Feb 19, 10:51 PM EST | Special Weather Statement | ILN | Licking | 24 min |
| Feb 19, 10:52 PM EST | Flash Flood Warning | ILN | Clark, Clinton, Fayette, Greene, Madison, Montgomery and 1 more | 2 hr |
| Feb 19, 10:55 PM EST | Special Weather Statement | ILN | Licking | 35 min |
| Feb 19, 11:11 PM EST | Special Weather Statement | ILN | Greene | 34 min |
| Feb 19, 11:23 PM EST | Special Weather Statement | ILN | Licking | 37 min |
| Feb 19, 11:26 PM EST | Special Weather Statement | ILN | Fayette | 34 min |
| Feb 19, 11:37 PM EST | Flash Flood Warning | ILN | Fairfield, Franklin, Madison, Pickaway | 2 hr |
| Feb 19, 11:44 PM EST | Special Weather Statement | ILN | Fairfield | 31 min |
| Feb 20, 12:30 AM EST | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 9 hr |
| Feb 20, 1:15 AM EST | Areal Flood Warning | ILN | Clark, Clinton, Fayette, Greene, Madison, Montgomery and 1 more | 8 hr |
| Feb 20, 1:34 AM EST | River Flood Warning | ILN | Licking | 9 hr |
| Feb 20, 3:35 AM EST | River Flood Warning | ILN | Greene, Warren | 33 hr |
| Feb 20, 4:45 AM EST | Wind Advisory | ILN | Auglaize, Champaign, Darke, Delaware, Hardin, Logan and 4 more | 13 hr |
| Feb 20, 7:09 AM EST | River Flood Warning | ILN | Fairfield, Licking | 14 hr |
| Feb 19, 8:43 PM EST | Special Weather Statement | ILN | Franklin | 32 min |
| Feb 19, 9:14 PM EST | Special Weather Statement | ILN | Franklin | 31 min |
| Feb 19, 9:39 PM EST | Special Weather Statement | ILN | Franklin | 36 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.